Alert archive / Maryland / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 38, NWS Baltimore/Washington

May 4, 2021Charles County, Montgomery County, Prince George's County, Maryland

NWS Baltimore/Washington issued this severe thunderstorm warning at May 4, 2021, 4:55 PM EDT for Charles County, Montgomery County, Prince George's County, Maryland. It was in force for 50 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 4, 2021, 4:55 PM EDT (20:55 UTC)
Expired
May 4, 2021, 5:45 PM EDT
In force
50 min
Issued by
NWS Baltimore/Washington
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Charles County, MD, Montgomery County, MD, Prince George's County, MD

The radar

The Sterling radar (KLWX), 48 km from the middle of the area, began a volume at 20:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 4, 5:00 PM EDTTSTM WND DMGNational Zoo, DCTREE DOWN ON KLINGLE RD AND ADAMS MILL RD
May 4, 5:09 PM EDTTSTM WND DMGNational Zoo, DCTREE DOWN ON KLINGLE RD AND ADAMS MILL RD
May 4, 5:17 PM EDTTSTM WND DMG1 Ssw National Arboretu, DCTREE DOWN AT 500 21ST ST NE
May 4, 5:22 PM EDTTSTM WND DMG1 Nnw Coral Hills, DCTREE DOWN AT 5037 CALL PLACE SE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 4, 1:51 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 8.9 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2021-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 82 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2021-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 115 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
82 J/kg
Mixed-layer CIN
-253 J/kg
Mixed-layer LCL
1036 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
115 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

749 
WUUS51 KLWX 042055
SVRLWX
DCC001-MDC017-031-033-042145-
/O.NEW.KLWX.SV.W.0038.210504T2055Z-210504T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Baltimore MD/Washington DC
455 PM EDT Tue May 4 2021

The National Weather Service in Sterling Virginia has issued a

* Severe Thunderstorm Warning for...
  The District of Columbia...
  South central Montgomery County in central Maryland...
  Prince Georges County in central Maryland...
  Northern Charles County in southern Maryland...

* Until 545 PM EDT.

* At 455 PM EDT, severe thunderstorms were located along a line
  extending from near American University to Franconia to near
  Woodbridge, moving east at 35 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Damaging winds will cause some trees and large branches 
           to fall. This could injure those outdoors, as well as 
           damage homes and vehicles. Roadways may become blocked by 
           downed trees. Localized power outages are possible. 
           Unsecured light objects may become projectiles.

* Locations impacted include...
  Arlington, Alexandria, Waldorf, Bethesda, Bowie, Clinton, Fort
  Washington, Forestville, Largo, Coral Hills, Bladensburg, Fort
  Belvoir, National Harbor, Upper Marlboro, Nationals Park, Fedex
  Field, Howard University, Gallaudet University, Fort Totten and
  Rosslyn.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3857 7676 3856 7724 3857 7723 3861 7717
      3862 7719 3863 7717 3864 7713 3866 7715
      3870 7712 3870 7710 3871 7708 3871 7705
      3872 7704 3879 7705 3879 7704 3884 7704
      3885 7703 3895 7713 3898 7674 3881 7672
TIME...MOT...LOC 2055Z 262DEG 29KT 3893 7713 3877 7716 3860 7725 

HAIL...<.75IN
WIND...60MPH
 
$$

BKF
2 follow-up statements
696 
WWUS51 KLWX 042119
SVSLWX

Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
519 PM EDT Tue May 4 2021

MDC031-042129-
/O.CAN.KLWX.SV.W.0038.000000T0000Z-210504T2145Z/
Montgomery MD-
519 PM EDT Tue May 4 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL MONTGOMERY
COUNTY IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
District of Columbia...and southern and central Maryland.

LAT...LON 3856 7704 3873 7699 3888 7699 3892 7673
      3881 7672 3857 7676
TIME...MOT...LOC 2119Z 272DEG 35KT 3892 7689 3872 7685 3859 7697 

$$

DCC001-MDC017-033-042145-
/O.CON.KLWX.SV.W.0038.000000T0000Z-210504T2145Z/
District of Columbia DC-Prince Georges MD-Charles MD-
519 PM EDT Tue May 4 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR THE SOUTHEASTERN DISTRICT OF COLUMBIA...CENTRAL PRINCE GEORGES
AND NORTHEASTERN CHARLES COUNTIES...

At 519 PM EDT, severe thunderstorms were located along a line
extending from Landover to near Clinton to near Saint Charles, moving
east at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Damaging winds will cause some trees and large branches to 
         fall. This could injure those outdoors, as well as damage 
         homes and vehicles. Roadways may become blocked by downed 
         trees. Localized power outages are possible. Unsecured 
         light objects may become projectiles.

Locations impacted include...
Waldorf, Bowie, Clinton, Fort Washington, Forestville, Largo, Coral
Hills, La Plata, Upper Marlboro, Andrews Air Force Base, Camp
Springs, Oxon Hill, Kettering, Walker Mill, Mitchellville,
Rosaryville, Lake Arbor, Friendly, Marlton and Temple Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3856 7704 3873 7699 3888 7699 3892 7673
      3881 7672 3857 7676
TIME...MOT...LOC 2119Z 272DEG 35KT 3892 7689 3872 7685 3859 7697 

HAIL...<.75IN
WIND...60MPH
 
$$

BKF
420 
WWUS51 KLWX 042137
SVSLWX

Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
537 PM EDT Tue May 4 2021

DCC001-MDC017-033-042146-
/O.EXP.KLWX.SV.W.0038.000000T0000Z-210504T2145Z/
District of Columbia DC-Prince Georges MD-Charles MD-
537 PM EDT Tue May 4 2021

...THE SEVERE THUNDERSTORM WARNING FOR THE SOUTHEASTERN DISTRICT OF
COLUMBIA...CENTRAL PRINCE GEORGES AND NORTHEASTERN CHARLES COUNTIES
WILL EXPIRE AT 545 PM EDT...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with these thunderstorms.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
District of Columbia...and southern and central Maryland.

Remember, a Severe Thunderstorm Warning still remains in effect for 
portions of northern Charles, eastern Prince Georges, southern Anne 
Arundel, and northern Calvert Counties in Maryland.

LAT...LON 3856 7704 3873 7699 3888 7699 3892 7673
      3881 7672 3857 7676
TIME...MOT...LOC 2136Z 270DEG 29KT 3894 7674 3874 7670 3861 7682 

$$

BKF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 3:10 PM EDT, 1 hour 45 minutes earlier.

Area forecast discussion, May 4, 3:10 PM EDT, 1 hour 45 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
310 PM EDT Tue May 4 2021

.SYNOPSIS...
Low pressure will pass just to the north of the region tonight.
A second low pressure will pass north of the area on Wednesday,
dragging a cold front across the area. High pressure will build
in from Canada Thursday before another low pressure crosses the
region Friday.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
Multiple clusters of thunderstorms, some severe with lightning
and large hail, are moving east across the Northern and Central
Shenandoah Valleys. The most intense of thunderstorms are over
southern Shenandoah County and moving into Page County. Large
hail and damaging winds are likely with these storms. Additional
strong to severe thunderstorms are expected through the
remainder of the afternoon into the middle part of this evening.
A Severe Thunderstorm Watch is in effect through 8pm this
evening for all zones, except for Garrett, Allegany, and Mineral
Counties, as these zones have been drained of the greatest
instability. Similar threats of wind and hail are anticipated
with these thunderstorms with temperatures in the lower to
middle 80s and dewpoint temperatures in the middle 60s. An
isolated tornado cannot be ruled out in the most damaging
thunderstorms. Temperatures in east-central Virginia could
approach 90 degrees while the increased mid-level and high
clouds, as well as any convection, will top our temperatures out
in the middle 80s.

The most intense thunderstorms should dissipate later this
evening. Showers and a thunderstorm could linger overnight, but
won't have nearly the punch as the afternoon ones. Patchy fog
is possible overnight, especially in areas that received
rainfall.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH THURSDAY NIGHT/...
A cold front will pass through the area Wednesday. Showers are
likely with a few thunderstorms possible ahead of and along the
cold front. There is a threat for severe thunderstorms,
especially during the mid- morning into the afternoon near and
east of Interstate 95. Timing of the frontal passage will play a
big role in placement and severity of showers and thunderstorms.

High pressure will build toward the region late Wednesday before
settling overhead Thursday. Breezy conditions are expected
behind the frontal passage later Wednesday into Wednesday night,
and it will turn out much cooler as well. Temps may drop below
freezing near the Allegheny Highlands, so freeze headlines may
be warranted. Some frost is possible farther east if the winds
can decouple overnight. The best chance for that to occur will
be in the valleys west of the Blue Ridge Mountains.

An upper-level trough will dig overhead Thursday night, and a
few showers are possible late, especially across western areas.
Unseasonably chilly conditions are expected Thursday night.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
A deep upper level trough will be located over the Great Lakes and
Northeast Friday. A disturbance will move through the base of the
trough over the local region during the day on Friday providing the
forcing for rain showers. Guidance has trended towards keeping the
developing coastal low offshore Friday night into Saturday morning.
This results in shower chances, with the heavier rain/wind staying
offshore.

As the trough moves offshore Saturday, high pressure will build
locally at the surface. The upper level flow will become more
zonal and temperatures should return closer to normal by Sunday. An
area of low pressure will approach the region Sunday with rain
chances increasing later in the day into Sunday night.

Models diverge with the pattern for Monday. The ECMWF ensembles
support ridging/high pressure Monday while the GFS ensembles suggest
the front stalls and another area of low pressure rides along a
stalled boundary providing more rain chances.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
VFR conditions are expected this afternoon through Thursday
night. Any strong to severe thunderstorms that move across the
terminals this afternoon and evening, Wednesday morning, and
Thursday afternoon could briefly reduce visibility to MVFR
conditions. Some thunderstorms may be severe with damaging
winds and large hail possible.

A cold front will pass through the area Wednesday. Northwest
winds will increase behind the cold front later Wednesday into
Wednesday night.

Primarily VFR conditions expected Friday into early next week
outside of MVFR conditions in any showers.

&&

.MARINE...
A south to southwest flow is expected through midday Wednesday.
A couple of strong to severe thunderstorms could venture across
the waters this afternoon and evening that could prompt Special
Marine Warnings. Otherwise, a Small Craft Advisory is in effect
overnight into early Wednesday.

A cold front will pass through the waters Wednesday. More gusty
thunderstorms are possible. Gusty northwest winds behind the
cold front are expected and gale-force winds cannot be ruled out
late Wednesday and Wednesday evening. High pressure will build
toward the waters Thursday and a trough will approach Thursday
night.

SCA conditions are possible Friday into the weekend.

&&

.CLIMATE...
*Tuesday's record highs*
DCA: 93 (1928)
BWI: 91 (2018)
IAD: 90 (2018)

*Wednesday's record warm lows (1 AM-1 AM)*
DCA: 66 (1887)
BWI: 67 (1934)
IAD: 62 (2006)

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...None.
MD...None.
VA...None.
WV...None.
MARINE...Gale Watch Wednesday evening for ANZ530>543.
     Small Craft Advisory from midnight tonight to 10 AM EDT
     Wednesday for ANZ533-534-537-543.

&&

SYNOPSIS...BJL
NEAR TERM...KLW
SHORT TERM...BJL/KLW
LONG TERM...CPB
AVIATION...KLW/CPB
MARINE...KLW/CPB
CLIMATE...BJL
Hazardous weather outlook, May 4, 4:06 PM EDT, 49 minutes before
Hazardous Weather Outlook
National Weather Service Baltimore MD/Washington DC
406 PM EDT Tue May 4 2021

ANZ530>543-DCZ001-MDZ008-011-013-014-016>018-504-506-508-
VAZ052>057-052015-
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Key Bridge to Indian Head MD-
Tidal Potomac from Indian Head to Cobb Island MD-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-District of Columbia-Cecil-Southern Baltimore-
Prince Georges-Anne Arundel-Charles-St. Marys-Calvert-
Central and Southeast Montgomery-Central and Southeast Howard-
Southeast Harford-Prince William/Manassas/Manassas Park-Fairfax-
Arlington/Falls Church/Alexandria-Stafford-Spotsylvania-
King George-
406 PM EDT Tue May 4 2021

This Hazardous Weather Outlook is for the Maryland portion of the
Chesapeake Bay, Tidal Potomac River, and I-95 corridor through
central Maryland, northern Virginia, and District of Columbia.

.DAY ONE...Tonight

A Severe Thunderstorm Watch is in effect until 8pm this evening.

Showers and thunderstorms may result in isolated of instance of
flooding and flash flooding this evening.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

There is an isolated threat for severe thunderstorms Wednesday
afternoon with damaging wind and large hail being the primary
threats.

A Gale Watch is in effect for all the waters Wednesday evening.

.SPOTTER INFORMATION STATEMENT...

Spotters have been activated and are asked to report any damage or
large hail to the weather service office through typical means.

MDZ003>006-503-505-507-VAZ025>031-036>040-050-051-501-502-505>508-
WVZ050>053-055-052015-
Washington-Frederick MD-Carroll-Northern Baltimore-
Northwest Montgomery-Northwest Howard-Northwest Harford-Augusta-
Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-Nelson-
Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper-
Northern Fauquier-Southern Fauquier-Western Loudoun-
Eastern Loudoun-Northern Virginia Blue Ridge-
Central Virginia Blue Ridge-Hampshire-Morgan-Berkeley-Jefferson-
Hardy-
406 PM EDT Tue May 4 2021

This Hazardous Weather Outlook is for portions of eastern West
Virginia, northern and central Virginia, and central and western
Maryland.

.DAY ONE...Tonight

A Severe Thunderstorm Watch is in effect until 8pm this evening
for areas east of the Blue Ridge.

Showers and thunderstorms may result in isolated of instance of
flooding and flash flooding this evening.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Areas of frost are possible overnight Wednesday, especially in
sheltered Valleys west of the Blue Ridge Mountains.

.SPOTTER INFORMATION STATEMENT...

Spotters have been activated and are asked to report any damage or
large hail to the weather service office through typical means.

MDZ001-501-502-VAZ503-504-WVZ501>506-052015-
Garrett-Extreme Western Allegany-Central and Eastern Allegany-
Western Highland-Eastern Highland-Western Grant-Eastern Grant-
Western Mineral-Eastern Mineral-Western Pendleton-
Eastern Pendleton-
406 PM EDT Tue May 4 2021

This Hazardous Weather Outlook is for the Allegheny Front
counties in western Maryland, eastern West Virginia, and Highland
County Virginia.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Freeze or frost is possible Wednesday and Thursday nights.

.SPOTTER INFORMATION STATEMENT...

Spotters have been activated and are asked to report any damage or
large hail to the weather service office through typical means.

CJL

In the hours before

Local storm report, May 4, 4:20 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
420 PM EDT TUE MAY 04 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0402 PM     FLOOD            WOODSTOCK               38.88N  78.52W
05/04/2021                   SHENANDOAH         VA   911 CALL CENTER

            WATER BLOCKING ONE LANE OF PLAINS MILL ROAD.

&&

EVENT NUMBER LWX2103990

CPB
Local storm report, May 4, 4:30 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
430 PM EDT TUE MAY 04 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0417 PM     TSTM WND DMG     2 NE CALVERTON          38.66N  77.64W
05/04/2021                   FAUQUIER           VA   911 CALL CENTER

            TREE BLEW DOWN ON 5000 BLOCK OF CATLETT ROAD.

&&

EVENT NUMBER LWX2103991

CPB
Local storm report, May 4, 4:33 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
433 PM EDT TUE MAY 04 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0359 PM     TSTM WND DMG     TURNBULL                38.67N  77.86W
05/04/2021                   FAUQUIER           VA   911 CALL CENTER

            TREE BLEW DOWN ONTO TURNBULL ROAD NEAR INTERSECTION OF
            SPRINGS ROAD.

&&

EVENT NUMBER LWX2103992

CPB
Local storm report, May 4, 4:37 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
437 PM EDT TUE MAY 04 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0412 PM     TSTM WND DMG     1 NNE AUBURN            38.72N  77.69W
05/04/2021                   FAUQUIER           VA   911 CALL CENTER

            POLE AND WIRES BLEW DOWN ON 4000 BLOCK OF RINGWOOD
            ROAD.

&&

EVENT NUMBER LWX2103993

CPB
Local storm report, May 4, 4:41 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
441 PM EDT TUE MAY 04 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     TSTM WND DMG     1 WSW NOKESVILLE        38.70N  77.59W
05/04/2021                   PRINCE WILLIAM     VA   TRAINED SPOTTER

            TREE BLEW DOWN ON FARMVIEW ROAD NEAR INTERSECTION OF
            ROUTE 28.

&&

EVENT NUMBER LWX2103994

CPB
Local storm report, May 4, 4:54 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
454 PM EDT TUE MAY 04 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0257 PM     TSTM WND DMG     3 WNW LEAKSVILLE        38.64N  78.59W
05/04/2021                   PAGE               VA   TRAINED SPOTTER

            LARGE TREE REPORTED DOWN ON US 211

&&

EVENT NUMBER LWX2103995

JMG

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 8:11 PM EDTTornado WarningLWXFrederick34 min
May 3, 8:31 PM EDTTornado WarningLWXCarroll29 min
May 3, 8:47 PM EDTAreal Flood WarningLWXFrederick3 hr
May 3, 8:49 PM EDTSevere Thunderstorm WarningLWXCarroll, Frederick26 min
May 3, 8:56 PM EDTTornado WarningLWXCarroll34 min
May 3, 9:22 PM EDTTornado WarningLWXBaltimore24 min
May 4, 12:12 PM EDTSevere Thunderstorm WarningLWXGarrett48 min
May 4, 5:27 PM EDTSevere Thunderstorm WarningLWXAnne Arundel, Calvert, Charles, Prince George's33 min
May 4, 5:49 PM EDTSevere Thunderstorm WarningLWXCalvert, Charles, Saint Mary's56 min

Nearby

Severe Thunderstorm Warnings in Maryland, 2021Severe Thunderstorm Warnings in District of Columbia, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.